Why Do You Often Suddenly Feel Nervous And Chest Pain?

Illustration of Why Do You Often Suddenly Feel Nervous And Chest Pain?
Illustration: Why Do You Often Suddenly Feel Nervous And Chest Pain? static.practicalpainmanagement.com

Hello, doctor, would like to ask? Lately I often feel nervous suddenly and sometimes my chest hurts. I wonder what is the cause and how the solution from what I experienced so? Please help

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Complaints that you experience can occur due to several causes, including:

Overeating high-calorie foods such as rice, noodles or bread Disorders of blood flow to the chest Panic attacks Heart disorders Anemia or lack of red blood cells Infection of the lungs Gastric acid disease

We suggest that you check your condition with a general practitioner first for a thorough examination because this condition can indeed be caused by various systems, heart, respiration, digestion, and psychology. Your doctor will ask about your medical history and lifestyle, do a brief physical examination and support such as heart record and chest X-ray if necessary. The handling that will be given later will depend on the conclusion of your examination.

Meanwhile, maintain ideal body weight, avoid cigarette smoke, try to regulate breathing slowly when the chest feels painful and palpitating, avoid stress, regular breaks, and if at any time the complaint you experience feels so disturbing, do not hesitate to check the condition immediately You go to the nearest hospital emergency room. So, hopefully answering your question.

: by

Related Question

Pain In The Right Ear To The Cheek?

Pain In The Right Ear To The Cheek?

(11 months ago)

Hello, I am Novi, I am 17 years old, I want to ask? In recent days my right ear hurts and spreads to the head of the cheeks, etc. It’s just that all of a sudden a few minutes...

Excessive Menstrual Pain Accompanied By Black Blood Clot After A Late Period?

Excessive Menstrual Pain Accompanied By Black Blood Clot After A Late Period?

(1 year ago)

Tonight, Itha, 25 years old. Some months ago, I didn’t get my period, but just before menstruation, I usually had pain and cramps in the right and left sides of the stomach. ...

CANDESARTAN AND SIMVASTATIN?

CANDESARTAN AND SIMVASTATIN?

(11 months ago)

He asked whether taking candesartan and simpastatin within one month could cause dry skin. and tired eyes....

Leave a Reply

Your email address will not be published. Required fields are marked *